A difference method for degenerate ordinary differential equations
Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 828-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_5_a6,
author = {I. \`El'shner},
title = {A difference method for degenerate ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {828--839},
year = {1979},
volume = {15},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_5_a6/}
}
I. Èl'shner. A difference method for degenerate ordinary differential equations. Differencialʹnye uravneniâ, Tome 15 (1979) no. 5, pp. 828-839. http://geodesic.mathdoc.fr/item/DE_1979_15_5_a6/